Continuity of solutions of linear, degenerate elliptic equations

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

We consider the simplest form of a second order, linear, degenerate, elliptic equation with divergence structure in the plane. Under an integrability condition on the degenerate function, we prove that the solutions are continuous.

Original languageEnglish (US)
Pages (from-to)103-116
Number of pages14
JournalAnnali della Scuola normale superiore di Pisa - Classe di scienze
Volume6
Issue number1
StatePublished - 2007

    Fingerprint

ASJC Scopus subject areas

  • Mathematics (miscellaneous)
  • Theoretical Computer Science

Cite this